Alert archive / Illinois / Wind Advisories in 2009
Wind Advisory 8, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Dec 8, 2009, 2:18 PM CST for 26 counties in Illinois. It took effect at Dec 9, 2009, 3:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2009, 2:18 PM CST (20:18 UTC)
- In effect from
- Dec 9, 2009, 3:00 AM CST
- Expired
- Dec 9, 2009, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
All 26 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 082018 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 218 PM CST TUE DEC 8 2009 ...STRONG WINDS EXPECTED ON WEDNESDAY... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE WILL MOVE JUST WEST OF THE ILLINOIS RIVER OVERNIGHT...EXITING THE NORTHEAST TIP OF THE STATE EARLY WEDNESDAY MORNING. STRONG WINDS WILL OCCUR ACROSS CENTRAL AND SOUTHEAST ILLINOIS...IN THE CIRCULATION BEHIND THIS DEPARTING LOW. WIND GUSTS AROUND 45 MPH ARE LIKELY LATE MORNING INTO THE AFTERNOON HOURS. ILZ038-042>057-061>063-066>068-071>073-090400- /O.NEW.KILX.WI.Y.0008.091209T1200Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 218 PM CST TUE DEC 8 2009 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. * TIMING: WINDS WILL BEGIN TO INCREASE RAPIDLY AROUND SUNRISE...AND WILL BE STRONGEST LATE MORNING THROUGH AFTERNOON. * WINDS: SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...AND WILL GUST AS HIGH AS 45 MPH...ESPECIALLY NORTH OF I-72. * IMPACTS: THE STRONG WINDS WILL BE CAPABLE OF PRODUCING DAMAGE TO TREE BRANCHES AND POWER LINES...AS WELL AS LIGHT WEIGHT OBJECTS NOT ANCHORED TO THE GROUND. TRAVEL ON NORTH SOUTH ROADS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...BLOWING AND DRIFTING SNOW WILL BE POSSIBLE WHERE ANY SUBSTANTIAL ACCUMULATION OCCURS TONIGHT...MOST LIKELY IN AREAS NORTH OF I-74. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEELHART
6 follow-up statements
000 WWUS73 KILX 090337 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 937 PM CST TUE DEC 8 2009 ...STRONG WINDS EXPECTED ON WEDNESDAY... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE PUSHING INTO WEST CENTRAL ILLINOIS THIS EVENING...WILL MOVE TO NEAR CHICAGO BY WEDNESDAY MORNING. STRONG WINDS WILL OCCUR ACROSS CENTRAL AND SOUTHEAST ILLINOIS...IN THE CIRCULATION BEHIND THIS DEPARTING LOW. WIND GUSTS OF 45 TO 50 MPH...WITH LOCALLY HIGHER GUSTS...ARE ARE LIKELY WEDNESDAY. ILZ038-042>057-061>063-066>068-071>073-091000- /O.EXT.KILX.WI.Y.0008.091209T0900Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 937 PM CST TUE DEC 8 2009 ...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY. * TIMING: WINDS WILL BEGIN TO INCREASE RAPIDLY BETWEEN 300 AM AND 600 AM... AND WILL BE STRONGEST FROM THE MID MORNING HOURS THROUGH THE AFTERNOON. * WINDS: SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...AND WILL GUST AS HIGH AS 50 MPH AT TIMES. * IMPACTS: THE STRONG WINDS WILL BE CAPABLE OF PRODUCING DAMAGE TO TREE BRANCHES AND POWER LINES...AS WELL AS LIGHT WEIGHT OBJECTS NOT ANCHORED TO THE GROUND. TRAVEL ON NORTH SOUTH ROADS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...BLOWING AND DRIFTING SNOW WILL BE POSSIBLE WHERE ANY SUBSTANTIAL ACCUMULATION OCCURS TONIGHT...MOST LIKELY IN AREAS NORTH OF I-74. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMITH
000 WWUS73 KILX 090843 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 243 AM CST WED DEC 9 2009 ...EXTREMELY STRONG WINDS EXPECTED TODAY... .AN INTENSE AREA OF LOW PRESSURE WILL LIFT INTO THE GREAT LAKES TODAY...RESULTING IN STRONG WESTERLY WINDS ACROSS CENTRAL ILLINOIS. SUSTAINED WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 50 MPH AT TIMES. ILZ038-042>057-061>063-066>068-071>073-091300- /O.CON.KILX.WI.Y.0008.091209T0900Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 243 AM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: WINDS WILL BE STRONGEST FROM THE MID MORNING HOURS THROUGH THE AFTERNOON. * WINDS: SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...AND WILL GUST AS HIGH AS 50 MPH AT TIMES. * IMPACTS: THE STRONG WINDS WILL BE CAPABLE OF PRODUCING DAMAGE TO TREE BRANCHES AND POWER LINES...AS WELL AS LIGHT WEIGHT OBJECTS NOT ANCHORED TO THE GROUND. TRAVEL ON NORTH SOUTH ROADS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARNES
000 WWUS73 KILX 091255 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 655 AM CST WED DEC 9 2009 ...EXTREMELY STRONG WINDS EXPECTED TODAY... .AN INTENSE AREA OF LOW PRESSURE WILL LIFT INTO THE GREAT LAKES TODAY...RESULTING IN STRONG WESTERLY WINDS ACROSS CENTRAL ILLINOIS. SUSTAINED WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 50 MPH AT TIMES. ILZ038-042>057-061>063-066>068-071>073-091700- /O.CON.KILX.WI.Y.0008.000000T0000Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 655 AM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: WINDS WILL BE STRONGEST FROM THE MID MORNING HOURS THROUGH THE AFTERNOON. * WINDS: SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...AND WILL GUST AS HIGH AS 50 MPH AT TIMES. * IMPACTS: THE STRONG WINDS WILL BE CAPABLE OF PRODUCING DAMAGE TO TREE BRANCHES AND POWER LINES...AS WELL AS LIGHT WEIGHT OBJECTS NOT ANCHORED TO THE GROUND. TRAVEL ON NORTH SOUTH ROADS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AUTEN
000 WWUS73 KILX 091647 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1047 AM CST WED DEC 9 2009 ...EXTREMELY STRONG WINDS EXPECTED TODAY... .INTENSE LOW PRESSURE...LOCATED IN CENTRAL LOWER MICHIGAN LATE THIS MORNING...WILL CONTINUE TO RESULT IN STRONG WESTERLY WINDS ACROSS CENTRAL ILLINOIS. ILZ038-042>057-061>063-066>068-071>073-092130- /O.CON.KILX.WI.Y.0008.000000T0000Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 1047 AM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: WINDS WILL BE STRONGEST THROUGH MID AFTERNOON...BUT WILL REMAIN HIGH THROUGH SUNSET. * WINDS: SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...AND WILL GUST AS HIGH AS 50 MPH AT TIMES THIS AFTERNOON. GUSTS DURING THE MORNING REACHED NEAR 55 MPH ALONG THE I-72 CORRIDOR. * IMPACTS: THE STRONG WINDS WILL BE CAPABLE OF PRODUCING DAMAGE TO TREE BRANCHES AND POWER LINES...AS WELL AS LIGHT WEIGHT OBJECTS NOT ANCHORED TO THE GROUND. TRAVEL ON NORTH SOUTH ROADS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEELHART
000 WWUS73 KILX 092119 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CST WED DEC 9 2009 ...EXTREMELY STRONG WINDS EXPECTED TODAY... ILZ038-042>057-061>063-066>068-071>073-100000- /O.CON.KILX.WI.Y.0008.000000T0000Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 319 PM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: WINDS WILL BE STRONGEST THROUGH LATE AFTERNOON...BUT WILL REMAIN HIGH THROUGH SUNSET. * WINDS: SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...AND WILL GUST AS HIGH AS 45 MPH THIS EVENING. * IMPACTS: THE STRONG WINDS WILL BE CAPABLE OF PRODUCING DAMAGE TO TREE BRANCHES AND POWER LINES...AS WELL AS LIGHT WEIGHT OBJECTS NOT ANCHORED TO THE GROUND. TRAVEL ON NORTH SOUTH ROADS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HJS
000 WWUS73 KILX 092358 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 558 PM CST WED DEC 9 2009 ...WINDS WILL GRADUALLY DIMINISH OVERNIGHT... ILZ038-042>057-061>063-066>068-071>073-100100- /O.EXP.KILX.WI.Y.0008.000000T0000Z-091210T0000Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR- SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND- LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 558 PM CST WED DEC 9 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. WINDS ARE EXPECTED TO CONTINUE TO SLOWLY DIMINISH THIS EVENING. A FEW LOCATIONS EAST OF INTERSTATE 57 WILL STILL SEE SOME OCCASIONAL GUSTS AS HIGH AS 45 MPH FOR THE NEXT FEW HOURS...BUT OVERALL...THE WIND SPEEDS WILL CONTINUE TO DIMINISH AS THE INTENSE STORM SYSTEM MOVES WELL NORTH OF OUR AREA. $$ SMITH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 8, 11:33 AM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Dec 8, 11:33 AM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1133 AM CST TUE DEC 8 2009 .DISCUSSION... ISSUED 1040 AM CST TUE DEC 8 2009 EARLIER ZONE/GRID UPDATE WAS DONE TO REFLECT THE CURRENT PRECIPITATION TRENDS...AS WELL AS UPDATE THE TEMPERATURES FOR TONIGHT AND WEDNESDAY. AREA OF RAIN HAS OVERSPRAED SOUTHEAST ILLINOIS THIS MORNING...MIXED WITH A BIT OF SLEET ON THE NORTHERN EDGE NEAR MATTOON. SCATTERED LIGHT SNOW HAS BEEN INCREASING A BIT WEST OF I-55. MAIN ISSUE FOR THE AFTERNOON CONTINUES TO INVOLVE PRECIPITATION TYPES. UPSTREAM OBS HAVE MAINLY SHOWN RAIN OR SNOW...WITH A BIT OF FREEZING PRECIP IN CENTRAL MISSOURI. FORECAST SOUNDINGS ON THE RUC AND NAM MODELS CONTINUE TO SHOW NOSE OF WARM AIR AROUND 750-850 MB WITH TEMPERATURES RISING TO NEAR 5C. MIXTURE OF VARIOUS PRECIP TYPES AT MIDDAY SHOULD TREND MORE TOWARD RAIN AS THE AFTERNOON PROGRESSES...WITH MOSTLY SNOW NORTHWEST OF THE ILLINOIS RIVER. SOUTHEAST CWA WILL AT LEAST BE ALL RAIN...BUT THAT AREA WILL BE COMPLICATED BY THUNDER POTENTIAL WITH LATEST SPC OUTLOOKS PLACING A 5 PERCENT SEVERE HAIL RISK INTO THIS EVENING. MORNING MODELS SHOWING THE NAM COMING MORE IN LINE WITH THE PREFERRED GFS/ECMWF TRACK OF THE STORM. SURGE OF WARMER AIR WILL COME INTO EASTERN ILLINOIS DURING THE EVENING AS THE LOW MOVES INTO FAR WEST CENTRAL ILLINOIS...AS HIGH AS 9C AT 925 MB ACROSS THE SOUTHEAST CWA. HOURLY GRIDS WERE UPDATED TO BETTER REFLECT RISING TEMPERATURES DURING THE EVENING...CONTINUING PAST MIDNIGHT ACROSS THE EASTERN CWA AND LEVELLING OFF IN THE WEST. THIS ALSO REQUIRED SOME UPDATES FOR WEDNESDAY WITH HIGHS VERY EARLY IN THE DAY. NORTHWEST CWA LIKELY TO SEE WIND CHILLS DOWN TO ZERO BY SUNSET. GEELHART && .AVIATION... ISSUED 1132 AM CST TUE DEC 8 2009 COMPLICATED TAF FORECAST WITH LOW CEILINGS AND VISIBILITIES... PRECIPITATION TYPES...AND HIGH WINDS TO WORRY ABOUT. MAIN ISSUE WITH PRECIPITATION TYPES WILL BE AT KPIA AND KPIA...WHERE A MIXTURE OF RAIN...SLEET AND SNOW WILL TRANSITION TO ALL RAIN AS THE AFTERNOON PROGRESSES. REMAINING TAF SITES WILL BE WARM ENOUGH FOR ALL RAIN TO BE THE PRIMARY TYPE. THE PRECIPITATION WILL INCREASE THROUGH THE AFTERNOON AND BECOME STEADY OVERNIGHT. CEILINGS WILL LOWER TO NEAR 500 FEET BY LATE AFTERNOON. A MAJOR STORM SYSTEM WILL TRACK FROM NEAR QUINCY TO THE NORTHEAST TIP OF ILLINOIS BETWEEN 06-12Z...AND WILL RAPIDLY INTENSIFY AS IT DOES SO. COLD AIR WILL BEGIN TO SPILL INTO THE AREA AFTER ABOUT 07Z AND CHANGE THE RAIN TO SNOW AT MOST OF THE TAF SITES THROUGH SUNRISE...PERHAPS HOLDING OFF UNTIL LATE AT KCMI. WHILE THE PRECIPITATION WILL TAPER OFF AFTER SUNRISE...STRONG WINDS GUSTING TO NEAR 40 KNOTS WILL CAUSE SIGNIFICANT LOW VISIBILITIES DUE TO BLOWING SNOW...MAINLY AT KPIA/KBMI WHERE THERE IS THE BEST CHANCE OF THERE BEING ANY DECENT AMOUNTS OF SNOW ON THE GROUND. THESE STRONG WINDS WILL CONTINUE BEYOND THE END OF THE FORECAST PERIOD. GEELHART && .PREV DISCUSSION... ISSUED 254 AM CST TUE DEC 8 2009 SIGNIFICANT WINTER STORM TO IMPACT CENTRAL ILLINOIS TODAY THROUGH WEDNESDAY. 06Z SURFACE CHART SHOWS LOW PRESSURE DEEPENING OVER NORTHERN ARIZONA...WHILE LIGHT WARM-ADVECTION SNOW HAS ALREADY BROKEN OUT WELL IN ADVANCE OF THE SYSTEM FROM KANSAS INTO WEST-CENTRAL ILLINOIS. ALOFT...SHARP TROUGH CONTINUES TO DIG OVER THE DESERT SOUTHWEST. SHORT TERM...TODAY THROUGH THURSDAY MODELS INDICATE THE SNOW CURRENTLY ACROSS THE NORTHWEST KILX CWA WILL GRADUALLY LIFT NORTHWARD BY MID-MORNING...AS 850MB FRONT/BEST FORCING SHIFTS TOWARD THE SOUTHERN GREAT LAKES. AFTER A BRIEF LULL...A MORE SIGNIFICANT AREA OF PRECIP WILL DEVELOP FURTHER SOUTH AND BEGIN LIFTING INTO CENTRAL ILLINOIS BY AROUND MIDDAY. NAM-WRF/GFS FORECAST SOUNDINGS INDICATE ALL RAIN SOUTH OF I-70...WITH A SNOW/SLEET MIXTURE ACROSS THE REMAINDER OF THE AREA UPON INITIAL ONSET. AS WARMER AIR FLOWS NORTHWARD...THE PRECIP WILL GRADUALLY CHANGE TO RAIN ALONG AND EAST OF THE I-55 CORRIDOR BY 00Z WED. FURTHER NORTHWEST...SNOW/SLEET WILL CONTINUE ACROSS THE ILLINOIS RIVER VALLEY. 00Z 8 DEC MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE TRACK AND STRENGTH OF APPROACHING LOW PRESSURE TONIGHT...WITH THE GFS CONTINUING ITS TRACK FROM THE OKLAHOMA PANHANDLE...UP THE ILLINOIS RIVER...AND INTO THE CHICAGO AREA BY 12Z WED. MEANWHILE...NAM-WRF HAS SHIFTED ITS TRACK A BIT FURTHER WEST...TAKING THE LOW ALONG THE MISSISSIPPI RIVER INTO SOUTHEAST WISCONSIN. AT THIS POINT...WILL FOLLOW THE MORE CONSISTENT GFS...AND WILL MONITOR THE 12Z SUITE TO SEE IF THE FURTHER NORTHWEST TREND CONTINUES. VIGOROUS UPPER DYNAMICS WILL BE IN PLACE TONIGHT...AS 130-140KT 300MB JET STREAK ROUNDS THE TROUGH...PLACING THE REGION IN THE LEFT EXIT REGION OF THE JET. IMPRESSIVE VALUES OF OMEGA WILL ENSURE WIDESPREAD PRECIP...ESPECIALLY LATER THIS AFTERNOON THROUGH THE EVENING. AS LOW CONTINUES TO DEEPEN...60 TO 65KT 850MB JET STREAK NOSES INTO SOUTHERN ILLINOIS/OHIO VALLEY...FURTHER ENHANCING LIFT. HAVE THEREFORE MENTIONED A CHANCE FOR THUNDERSTORMS SOUTH OF I-70 THIS AFTERNOON...THEN FURTHER NORTH INTO THE CHAMPAIGN-URBANA AREA THIS EVENING. FURTHER WEST...RAIN WILL CONTINUE ALONG THE I-55 CORRIDOR AND A SNOW/SLEET MIX WILL PREVAIL ACROSS THE ILLINOIS RIVER VALLEY. WITH TEMPS REMAINING STEADY OR EVEN RISING A FEW DEGREES TONIGHT AS WINDS SWITCH TO SOUTHERLY...SNOW WILL BE QUITE WET...WITH 8:1 LIQUID TO SNOW RATIO LIKELY. BASED ON EXPECTED QPF AND PRECIP TYPE...A 5 TO 7 INCH SNOW WITH LOCALLY HIGHER AMOUNTS...IS STILL ON TARGET FOR THE FAR NORTHWEST KILX CWA AROUND GALESBURG. THE SNOW TOTALS WILL RAPIDLY DECREASE FURTHER EAST...WITH 2 TO 4 INCHES ALONG THE ILLINOIS RIVER...AND PERHAPS AROUND 1 INCH ALONG I-55. WILL THEREFORE CONTINUE THE WINTER STORM WARNING FOR KNOX AND STARK COUNTIES...AND THE WINTER WEATHER ADVISORY FURTHER EAST TO WOODFORD...TAZEWELL...AND MASON COUNTIES. AS THE LOW LIFTS INTO THE SOUTHERN GREAT LAKES ON WEDNESDAY MORNING...WINDS WILL SWITCH TO WESTERLY AND MUCH COLDER AIR WILL POUR INTO THE REGION. ANY LINGERING PRECIP WILL CHANGE OVER TO LIGHT SNOW...HOWEVER ONLY A LIGHT ACCUMULATION OF A HALF INCH OR LESS IS EXPECTED ACROSS EAST-CENTRAL ILLINOIS...WITH LITTLE OR NO SNOW SOUTH OF I-70. MAIN PROBLEM ON WEDNESDAY WILL BE THE WINDS...AS TIGHTENING PRESSURE GRADIENT RESULTS IN SUSTAINED WINDS OF 30 TO 35 MPH. FORECAST SOUNDINGS AND NUMERIC GUIDANCE SUGGEST GUSTS UP TO 45 MPH...WHICH WILL LIKELY REQUIRE A WIND ADVISORY OR EVEN A HIGH WIND WARNING BY LATER SHIFTS. WITH THESE WINDS...BLOWING SNOW WILL BE A CONCERN ACROSS THE NORTHWEST...WHERE VISIBILITIES MAY BE SIGNIFICANTLY REDUCED AT TIMES. IN ADDITION...TEMPS WILL FALL INTO THE TEENS AND 20S ACROSS THE BOARD BY WEDNESDAY AFTERNOON...RESULTING IN ICY SPOTS DEVELOPING ON ROADWAYS ACROSS THE ENTIRE CWA. LONG TERM...FRIDAY THROUGH MONDAY DID NOT MAKE MANY CHANGES TO THE EXTENDED...AS RELATIVELY QUIET WEATHER IS EXPECTED. GFS/ECMWF ARE BOTH INDICATING A WEAK SYSTEM SKIRTING BY TO THE SOUTH ON FRIDAY...WITH A COLD FRONT PUSHING THROUGH ILLINOIS ON SATURDAY. NEITHER SYSTEM APPEARS TO BE VERY IMPRESSIVE AND BOTH WILL BE LACKING IN MOISTURE...SO WILL MAINTAIN A DRY FORECAST INTO EARLY NEXT WEEK. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST WEDNESDAY FOR ILZ029>031- 036-037-040-041. WINTER STORM WARNING UNTIL 6 PM CST WEDNESDAY FOR ILZ027-028. &&
Hazardous weather outlook, Dec 8, 11:07 AM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1107 AM CST TUE DEC 8 2009 ILZ027-028-091200- KNOX-STARK- 1107 AM CST TUE DEC 8 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR KNOX AND STARK COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY SNOW WILL BE LIKELY ACROSS THE AREA LATER THIS AFTERNOON AND INTO TONIGHT...AS A MAJOR STORM SYSTEM MOVES NORTHEAST TOWARD CENTRAL ILLINOIS. CURRENT PROJECTIONS SUGGEST THE POTENTIAL FOR SNOW AMOUNTS IN EXCESS OF 6 INCHES...WITH EVEN HIGHER TOTALS TO THE NORTH AND WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ONCE THE SYSTEM MOVES OFF TO THE NORTHEAST EARLY WEDNESDAY MORNING... VERY WINDY CONDITIONS WILL DEVELOP...WITH GUSTS INCREASING TO NEAR 45 MPH. THIS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF THE SNOW...WITH LOW VISIBILITIES. THESE WINDS WILL SLOWLY SUBSIDE THROUGH WEDNESDAY NIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO NEAR 15 BELOW ZERO BY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...ALTHOUGH SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED. ILZ029>031-036-037-040-041-091200- FULTON-MARSHALL-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 1107 AM CST TUE DEC 8 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF THE ILLINOIS RIVER VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT A MIX OF SNOW AND SLEET WILL BE LIKELY ACROSS THE AREA THIS AFTERNOON AND TONIGHT...AS A MAJOR STORM SYSTEM MOVES NORTHEAST TOWARD CENTRAL ILLINOIS. CURRENT PROJECTIONS SUGGEST THE POTENTIAL FOR SNOW AMOUNTS OF 3 TO 6 INCHES FROM THE ILLINOIS RIVER WESTWARD. AREAS EAST OF THE RIVER WILL SEE RAIN MIXED IN AT TIMES...RESULTING IN LOWER SNOW TOTALS IN THOSE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ONCE THE SYSTEM MOVES OFF TO THE NORTHEAST EARLY WEDNESDAY MORNING... VERY WINDY CONDITIONS WILL DEVELOP...WITH GUSTS INCREASING TO AROUND 45 MPH. THIS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF THE SNOW...WITH LOW VISIBILITIES. THESE WINDS WILL SLOWLY SUBSIDE THROUGH WEDNESDAY NIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO NEAR 10 BELOW ZERO BY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...ALTHOUGH SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED. ILZ038-042-043-047>053-091200- CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON- SCOTT- 1107 AM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...MAINLY BETWEEN I-55 AND THE ILLINOIS RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL MOVE NORTHEAST INTO CENTRAL ILLINOIS LATE TONIGHT. THE CURRENT TRACK PROJECTION WOULD KEEP MOST SNOW ACCUMULATIONS FURTHER TO THE NORTHWEST...BUT SOME SLEET OR SNOW MAY MIX IN WITH THE EXPECTED RAINFALL THIS AFTERNOON...AND AGAIN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ONCE THE SYSTEM MOVES OFF TO THE NORTHEAST EARLY WEDNESDAY... VERY WINDY CONDITIONS WILL DEVELOP...WITH GUSTS INCREASING TO BETWEEN 40 AND 45 MPH. THESE WINDS WILL SLOWLY DIMINISH THROUGH WEDNESDAY NIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS WILL BE AS LOW AS 10 BELOW ZERO BY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061-091200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 1107 AM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS...BETWEEN I-55 AND THE INDIANA BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS A STORM SYSTEM TRACKS NORTHEAST ACROSS CENTRAL ILLINOIS. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ONCE THE SYSTEM MOVES OFF TO THE NORTHEAST EARLY WEDNESDAY MORNING... VERY WINDY CONDITIONS WILL DEVELOP...WITH GUSTS INCREASING TO BETWEEN 40 AND 45 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH WEDNESDAY NIGHT. HOWEVER...WITH COLDER AIR SPREADING OVER THE AREA...WIND CHILLS WILL FALL BELOW ZERO BY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-091200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1107 AM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS A STORM SYSTEM TRACKS NORTHEAST INTO CENTRAL ILLINOIS. THESE ARE NOT EXPECTED TO BE SEVERE...BUT SOME OF THE STORMS THIS EVENING MAY PRODUCE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ONCE THE SYSTEM MOVES OFF TO THE NORTHEAST EARLY WEDNESDAY...VERY WINDY CONDITIONS WILL DEVELOP...WITH GUSTS INCREASING TO BETWEEN 40 AND 45 MPH. THESE WINDS WILL SLOWLY SUBSIDE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
In the hours before
Local storm report, Dec 8, 8:22 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM SNOW GALESBURG 40.95N 90.38W
12/08/2009 M2.0 INCH KNOX IL PUBLIC
0750 AM SNOW 5 NE AVON 40.71N 90.37W
12/08/2009 M1.4 INCH KNOX IL CO-OP OBSERVER
0800 AM SNOW KNOXVILLE 40.91N 90.29W
12/08/2009 M1.8 INCH KNOX IL CO-OP OBSERVER
0815 AM SNOW 2 NW ELMIRA 41.20N 89.86W
12/08/2009 M2.0 INCH STARK IL PUBLIC
&&
25Local storm report, Dec 8, 9:21 AM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW TOULON 41.09N 89.86W
12/08/2009 M2.0 INCH STARK IL MESONET
&&
25Local storm report, Dec 8, 9:25 AM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW PEORIA 40.74N 89.61W
12/08/2009 M1.0 INCH PEORIA IL OFFICIAL NWS OBS
0600 AM SNOW 1 N ABINGDON 40.82N 90.40W
12/08/2009 M2.6 INCH KNOX IL MESONET
0600 AM SNOW GILSON 40.87N 90.20W
12/08/2009 M1.5 INCH KNOX IL MESONET
0600 AM SNOW ALTONA 41.12N 90.16W
12/08/2009 M2.3 INCH KNOX IL CO-OP OBSERVER
0650 AM SNOW 3 SSE BRADFORD 41.14N 89.64W
12/08/2009 M2.0 INCH MARSHALL IL CO-OP OBSERVER
0700 AM SNOW TOULON 41.09N 89.86W
12/08/2009 M2.0 INCH STARK IL MESONET
0700 AM SNOW TOULON 41.09N 89.86W
12/08/2009 M2.0 INCH STARK IL CO-OP OBSERVER
0700 AM SNOW 2 SW CAMP GROVE 41.06N 89.66W
12/08/2009 M1.1 INCH STARK IL CO-OP OBSERVER
0700 AM SNOW EUREKA 40.72N 89.28W
12/08/2009 M1.0 INCH WOODFORD IL CO-OP OBSERVER
0730 AM SNOW 2 W PRINCEVILLE 40.93N 89.79W
12/08/2009 M1.0 INCH PEORIA IL CO-OP OBSERVER
0730 AM SNOW 1 N ABINGDON 40.82N 90.40W
12/08/2009 M3.0 INCH KNOX IL MESONET
0730 AM SNOW 2 SE DUNLAP 40.84N 89.65W
12/08/2009 M1.0 INCH PEORIA IL MESONET
0750 AM SNOW GALESBURG 40.95N 90.38W
12/08/2009 M2.0 INCH KNOX IL PUBLIC
0750 AM SNOW 5 NE AVON 40.71N 90.37W
12/08/2009 M1.4 INCH KNOX IL CO-OP OBSERVER
0800 AM SNOW KNOXVILLE 40.91N 90.29W
12/08/2009 M1.8 INCH KNOX IL CO-OP OBSERVER
0815 AM SNOW 2 NW ELMIRA 41.20N 89.86W
12/08/2009 M2.0 INCH STARK IL PUBLIC
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT...
INCHES LOCATION COUNTY TIME
------ ------------------- ----------- -------
3.00 1 N ABINGDON KNOX 0730 AM
2.30 ALTONA KNOX 0600 AM
2.00 2 NW ELMIRA STARK 0815 AM
2.00 GALESBURG KNOX 0750 AM
2.00 TOULON STARK 0700 AM
2.00 3 SSE BRADFORD MARSHALL 0650 AM
1.80 KNOXVILLE KNOX 0800 AM
1.50 GILSON KNOX 0600 AM
1.40 5 NE AVON KNOX 0750 AM
1.10 2 SW CAMP GROVE STARK 0700 AM
1.00 2 SE DUNLAP PEORIA 0730 AM
1.00 2 W PRINCEVILLE PEORIA 0730 AM
1.00 EUREKA WOODFORD 0700 AM
1.00 PEORIA PEORIA 0600 AM
25Local storm report, Dec 8, 12:07 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1207 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM SNOW HENRY 41.11N 89.36W
12/08/2009 M1.2 INCH MARSHALL IL EMERGENCY MNGR
1146 AM SNOW HENRY 41.11N 89.36W
12/08/2009 M1.2 INCH MARSHALL IL EMERGENCY MNGR
1.2 INCHES IN THE PAST 12 HRS.
&&
TLGLocal storm report, Dec 8, 2:10 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM SNOW 1 N ABINGDON 40.82N 90.40W
12/08/2009 M1.0 INCH KNOX IL MESONET
1.0 INCH IN THE PAST HOUR. STORM TOTAL 4 INCH. SWOP
OBSERVER
&&
TLGNearby
Wind Advisories in Illinois, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.